# SDR DL72W960938

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK - CORROSION ON FLOOR BEAM TOP SURFACE STA 1050 FROM RBL 10 TO 14.  REPAIR - REPAIRED PER M/M 53-20-11.
